The criteria of Riesz, Hardy-Littlewood et al.\ for the Riemann hypothesis revisited using similar functions

Beltraminelli, Stefano and Merlini, Danilo (2007) The criteria of Riesz, Hardy-Littlewood et al.\ for the Riemann hypothesis revisited using similar functions. Albanian J. Math., 1 (1). pp. 17-30. ISSN 1930-1235

[img]
Preview
Text
003.pdf - Published Version

Download (1MB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 04:35
Last Modified: 06 Dec 2017 04:38
URI: http://kerkoje.com/id/eprint/130

Actions (login required)

View Item View Item